Lithuanian Mathematical Journal

, Volume 22, Issue 1, pp 68–73 | Cite as

Bellman's equation in a lattice of measures for general controlled stochastic processes. II

  • H. Pragarauskas
Article

Keywords

Stochastic Process Control Stochastic Process 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Pragarauskas, “Bellman's equation in a lattice of measures for general controlled processes. I,” Liet. Mat. Rinkinys,21, No. 4, 169–184 (1981).Google Scholar
  2. 2.
    N. V. Krylov, “Passage to the limit in degenerate Bellman equations II,” Mat. Sb.,107(149), 56–68 (1978).Google Scholar
  3. 3.
    N. V. Krylov, Controlled Processes of Diffusion Type [in Russian], Nauka, Moscow (1977).Google Scholar
  4. 4.
    E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • H. Pragarauskas

There are no affiliations available

Personalised recommendations